Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Correction to the article Gorenstein duality for real spectra

John P C Greenlees and Lennart Meier

Algebraic & Geometric Topology 18 (2018) 3129–3131

Correction to Algebraic & Geometric Topology 17:6 (2017) 3547–3619

Abstract

This paper reports and corrects a mistake in the authors’ paper (Algebr. Geom. Topol. 17 (2017) 3547–3619).

Keywords
Gorenstein, Anderson duality, equivariant homotopy theory
Mathematical Subject Classification 2010
Primary: 55P91
Secondary: 55Q91, 55U30
References
Publication
Received: 28 May 2018
Accepted: 5 June 2018
Published: 22 August 2018
Authors
John P C Greenlees
Mathematics Institute
University of Warwick
Coventry
United Kingdom
http://homepages.warwick.ac.uk/staff/John.Greenlees/
Lennart Meier
Mathematical Institut
Universiteit Utrecht
Utrecht
Netherlands
http://www.staff.science.uu.nl/~meier007/